| Catalog Number |
1400350-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the mid right coronary artery with heavy calcification and mild tortuosity.For pre-dilatation the 3.5x8mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion with some resistance met with the lesion.The balloon ruptured at 10 atmospheres during the first inflation.The bdc was removed from the patient and a non-abbott balloon was use to complete the procedure.Prior to use, the catheter was soaked in saline and the bdc was prepped (air aspiration) outside anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.